# SDR C8GA201000050

- Difficulty date: September 10, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,050 hours, 35,449 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 2024T3
- Condition: Cracked
- Location: Lt Aileron
- Part time: 52,050 hours, 35,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFORMATION" DURING HEAVY MX INSP THE LT OTBD AILERON, L/E INBD END NOSE RIB CRACKED. REMOVED FABRICATED AND INSTALLED END NOSE RIB.  NO OTHER DEFECTS NOTED, ACFT WAS RETURNED TO SERVICE.
